# SDR CALA2019102901849

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EA 2560-02123 REV D) L4 DOOR GIRT BAR SPRING INSPECTION THE FWD LEAF SPRING DID NOT HOLD THE GIRT BAR SLIDER AND THE ENGAGEMENT DIMENSIONS WAS LESS THAN 0.37 INCH. REF ST-SAA NR 0074336.
